# SDR ASAA2021012933974

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 26,851 hours, 8,554 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Zone Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LT ILLUM ON PUSH BACK.  GROUNDED - YES.  RELEASED PER MEL 21-21G.  FLIGHT DECK PRIMARY TEMP CONTROL INOPERATIVE.  PERFORMED B737-900 FIM 21-62 TASK 801.  BITE TEST PASSED.  CONT CABIN LIGHT REMAIN EXTINGUISHED ON RECALL.
